Alert archive / Arizona / Red Flag Warnings in 2006

Red Flag Warning 12, NWS Tucson, AZ

May 27, 2006

NWS Tucson, AZ issued this red flag warning at May 27, 2006, 3:00 PM MST. It took effect at May 28, 2006, 10:00 AM MST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 27, 2006, 3:00 PM MST (22:00 UTC)
In effect from
May 28, 2006, 10:00 AM MST
Expired
May 28, 2006, 8:00 PM MST
In force
10 hr
Issued by
NWS Tucson, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KTWC 272200
RFWTWC

RED FLAG WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
300 PM MST SAT MAY 27 2006

...RED FLAG WARNING IN EFFECT FOR GREENLEE...GRAHAM...COCHISE...
SANTA CRUZ...SOUTHEAST PINAL AND PIMA COUNTIES UNTIL 8 PM MST
TODAY DUE TO STRONG AND GUSTY SOUTHWEST WINDS...LOW RELATIVE
HUMIDITIES AND AN EXTREME FIRE DANGER...

...RED FLAG WARNING IN EFFECT FOR GREENLEE...GRAHAM...COCHISE... SANTA
CRUZ AND EASTERN PIMA COUNTIES FROM 10 AM UNTIL 8 PM MST SUNDAY DUE
TO STRONG WEST TO SOUTHWEST WINDS...LOW RELATIVE HUMIDITIES AND AN
EXTREME FIRE DANGER...

.WARM AND VERY DRY CONDITIONS WILL PERSIST ACROSS SOUTHEAST
ARIZONA THIS HOLIDAY WEEKEND. A STORM SYSTEM MOVING ACROSS THE
GREAT BASIN WILL BRING AN INCREASE IN WINDS TO THE AREA TODAY AND
AGAIN ON SUNDAY. THE RED FLAG WARNING FOR ALL OF SOUTHEAST ARIZONA
WILL CONTINUE TODAY UNTIL 8 PM MST. THE VERY DRY CONDITIONS ALONG
WITH THE INCREASE IN WINDS FOR TOMORROW HAS PROMPTED THE FIRE
WEATHER WATCH TO BE UPGRADED TO A RED FLAG WARNING FOR PORTIONS OF
SOUTHEAST ARIZONA ON SUNDAY.

AZZ146-148-280300-
/O.UPG.KTWC.FW.A.0008.060528T1500Z-060529T0300Z/
/O.NEW.KTWC.FW.W.0012.060528T1700Z-060529T0300Z/
/O.CON.KTWC.FW.W.0011.000000T0000Z-060528T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/WMZ-ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/SEZ-
300 PM MST SAT MAY 27 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING FOR STRONG WEST TO SOUTHWEST WINDS...LOW RELATIVE 
HUMIDITIES AND AN EXTREME FIRE DANGER...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MST SUNDAY 
FOR GREENLEE...GRAHAM...COCHISE...SANTA CRUZ AND EASTERN 
PIMA COUNTIES DUE TO STRONG WEST TO SOUTHWEST WINDS...LOW 
RELATIVE HUMIDITIES AND AN EXTREME FIRE DANGER...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MST SUNDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT FOR SUNDAY. A RED FLAG
WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING.

A LOW PRESSURE SYSTEM MOVING THROUGH THE GREAT BASIN WILL CONTINUE
TO BRING STRONG AND GUSTY WINDS TO SOUTHEAST ARIZONA. WINDS HAVE
PICKED UP TODAY WITH SUSTAINED VALUES OF 15 TO 30 MPH AND GUSTS
AS HIGH AS 40 MPH AT MOST STATIONS. RELATIVE HUMIDITY VALUES CONTINUE
TO BE VERY LOW WITH MOST STATIONS REPORTING VALUES IN THE SINGLE
DIGITS TO LOW TEENS. EXPECT WINDS TO DIE DOWN AROUND SUNSET THIS
EVENING BEFORE PICKING BACK UP AGAIN TOMORROW. SUSTAINED WINDS OF
15 TO 25 MPH WITH GUSTS NEAR 40 MPH ARE EXPECTED TO START MID
MORNING TOMORROW AND CONTINUE THROUGH THE DAY. ALTHOUGH RELATIVE
HUMIDITY VALUES WILL INCREASE SLIGHTLY TOMORROW...MOST STATIONS
WILL STILL BE BELOW THE 15 PERCENT CRITERIA. THESE VERY LOW
RELATIVE HUMIDITY VALUES IN COMBINATION WITH THE STRONG WINDS AND
THE EXTREME FIRE DANGER HAVE PROMPTED THE CONTINUATION OF THE RED
FLAG WARNING FOR TODAY UNTIL 8 PM MST...ADDITIONALLY THE FIRE
WEATHER WATCH HAS BEEN UPGRADED TO A RED FLAG WARNING FOR TOMORROW
FROM 10 AM UNTIL 8 PM MST.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST
ARIZONA.

$$

AZZ147-280300-
/O.CON.KTWC.FW.W.0011.000000T0000Z-060528T0300Z/
ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/SEZ-
300 PM MST SAT MAY 27 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITIES 
AND AN EXTREME FIRE DANGER...

A LOW PRESSURE SYSTEM MOVING THROUGH THE GREAT BASIN WILL CONTINUE
TO BRING STRONG AND GUSTY WINDS TO SOUTHEAST ARIZONA. WINDS HAVE
PICKED UP TODAY WITH SUSTAINED VALUES OF 15 TO 30 MPH AND GUSTS
AS HIGH AS 40 MPH AT MOST STATIONS. RELATIVE HUMIDITY VALUES CONTINUE
TO BE VERY LOW WITH MOST STATIONS REPORTING VALUES IN THE SINGLE
DIGITS TO LOW TEENS. EXPECT THESE WINDS TO DIE DOWN AROUND SUNSET
THIS EVENING. WINDS ARE EXPECTED TO BE SIGNIFICANTLY LOWER TOMORROW
FOR THE WESTERN DESERTS AS THE MAIN PORTION OF THE LOW WILL
ALREADY BE EAST OF THE AREA. THERE COULD BE SOME INCREASE IN WINDS
TOMORROW AFTERNOON...WITH SUSTAINED VALUES NEAR 15 MPH AND GUSTS
UP TO 25 MPH...BUT THEY ARE EXPECTED TO REMAIN BELOW RED FLAG
CRITERIA. THE RED FLAG WARNING WILL CONTINUE UNTIL 8 PM MST THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST
ARIZONA.

$$
4 follow-up statements
000 
WWUS85 KTWC 280314
RFWTWC

RED FLAG WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
814 PM MST SAT MAY 27 2006

...THE RED FLAG WARNING THAT WAS IN EFFECT UNTIL 8 PM MST THIS
EVENING HAS EXPIRED...

...RED FLAG WARNING REMAINS IN EFFECT FOR GREENLEE...GRAHAM ...
COCHISE...SANTA CRUZ AND EASTERN PIMA COUNTIES FROM 10 AM UNTIL 8
PM MST SUNDAY DUE TO STRONG WEST TO SOUTHWEST WINDS...LOW RELATIVE
HUMIDITIES AND AN EXTREME FIRE DANGER...

.WARM AND DRY CONDITIONS WILL PERSIST ACROSS SOUTHEAST ARIZONA
THIS HOLIDAY WEEKEND. A STORM SYSTEM MOVING ACROSS THE GREAT BASIN
WILL BRING STRONG AND GUSTY WINDS TO THE AREA SUNDAY. THEREFORE...
THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA ON SUNDAY
REMAINS IN EFFECT.

AZZ146-148-281115-
/O.EXP.KTWC.FW.W.0011.000000T0000Z-060528T0300Z/
/O.CON.KTWC.FW.W.0012.060528T1700Z-060529T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/WMZ-ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/SEZ-
814 PM MST SAT MAY 27 2006

...RED FLAG WARNING HAS EXPIRED THIS EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST
SUNDAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT THIS EVENING. 

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST SUNDAY.

THE WINDS HAVE DIMINISHED BELOW THE CRITICAL SUSTAINED 20 FOOT/10
MINUTE AVERAGE OF 20 MPH. THEREFORE...THE RED FLAG WARNING HAS
BEEN ALLOWED TO EXPIRE AT 8 PM MST THIS EVENING. 

A LOW PRESSURE SYSTEM MOVING THROUGH THE GREAT BASIN WILL CONTINUE
TO BRING STRONG AND GUSTY WINDS TO SOUTHEAST ARIZONA ON SUNDAY.
SUSTAINED WINDS OF 15 TO 25 MPH WITH GUSTS NEAR 40 MPH ARE EXPECTED
TO START DURING THE MID MORNING HOURS ON SUNDAY AND THEN CONTINUE
THROUGH THE DAY. ALTHOUGH RELATIVE HUMIDITY VALUES WILL INCREASE
SLIGHTLY TOMORROW...MOST STATIONS WILL STILL BE BELOW THE 15
PERCENT CRITERIA.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE ALREADY OCCURRING...OR WILL LIKELY OCCUR. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE EXPIRATION OF THE RED FLAG WARNING THIS EVENING AND
THE CONTINUATION OF THE RED FLAG WARNING ON SUNDAY.

$$

AZZ147-280415-
/O.EXP.KTWC.FW.W.0011.000000T0000Z-060528T0300Z/
ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/SEZ-
814 PM MST SAT MAY 27 2006

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

THE WINDS HAVE DIMINISHED BELOW THE CRITICAL SUSTAINED 20 FOOT/10
MINUTE AVERAGE OF 20 MPH. THEREFORE...THE RED FLAG WARNING HAS
BEEN ALLOWED TO EXPIRE AT 8 PM MST THIS EVENING.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE EXPIRATION OF THE RED FLAG WARNING THIS EVENING.

$$
000 
WWUS85 KTWC 280958
RFWTWC

RED FLAG WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
258 AM MST SUN MAY 28 2006

...RED FLAG WARNING REMAINS IN EFFECT FOR GREENLEE...GRAHAM ...
COCHISE...SANTA CRUZ AND EASTERN PIMA COUNTIES FROM 10 AM UNTIL
8 PM MST SUNDAY DUE TO STRONG WEST TO SOUTHWEST WINDS...LOW
RELATIVE HUMIDITIES AND AN EXTREME FIRE DANGER...

.WARM AND DRY CONDITIONS WILL PERSIST ACROSS SOUTHEAST ARIZONA
THIS HOLIDAY WEEKEND. A STORM SYSTEM MOVING ACROSS THE GREAT
BASIN WILL BRING STRONG AND GUSTY WINDS TO THE AREA TODAY.
THEREFORE... THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST
ARIZONA FOR TODAY REMAINS IN EFFECT.

AZZ146-148-282200-
/O.CON.KTWC.FW.W.0012.060528T1700Z-060529T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/WMZ-ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/SEZ-
258 AM MST SUN MAY 28 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM MST THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM MST THIS EVENING. 

A LOW PRESSURE SYSTEM MOVING THROUGH THE GREAT BASIN WILL
CONTINUE TO BRING STRONG AND GUSTY WINDS TO SOUTHEAST ARIZONA TODAY.
SUSTAINED WINDS OF 15 TO 25 MPH WITH GUSTS NEAR 40 MPH ARE
EXPECTED TO START DURING THE MID MORNING HOURS THEN CONTINUE
THROUGH THE DAY. DRY CONDITIONS ARE EXPECTED TO REMAIN IN
PLACE...WITH MOST STATIONS FALLING BELOW 15 PERCENT BY LATE MORNING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE ALREADY OCCURRING...OR WILL LIKELY OCCUR. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE EXPIRATION OF THE RED FLAG WARNING THIS EVENING AND
THE CONTINUATION OF THE RED FLAG WARNING ON SUNDAY.

$$
000 
WWUS85 KTWC 282141
RFWTWC

RED FLAG WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
241 PM MST SUN MAY 28 2006

...RED FLAG WARNING REMAINS IN EFFECT FOR GREENLEE...GRAHAM...
COCHISE...SANTA CRUZ AND EASTERN PIMA COUNTIES UNTIL 8 PM MST
TODAY DUE TO STRONG WEST TO SOUTHWEST WINDS...LOW RELATIVE
HUMIDITIES AND AN EXTREME FIRE DANGER...

.WARM AND DRY CONDITIONS WILL PERSIST ACROSS SOUTHEAST ARIZONA
THIS HOLIDAY WEEKEND. A STORM SYSTEM MOVING ACROSS THE GREAT
BASIN WILL CONTINUE TO BRING STRONG AND GUSTY WINDS TO THE AREA
THROUGH SUNSET TONIGHT. THEREFORE...THE RED FLAG WARNING FOR 
PORTIONS OF SOUTHEAST ARIZONA REMAINS IN EFFECT THROUGH 8 PM MST.

AZZ146-148-290300-
/O.CON.KTWC.FW.W.0012.000000T0000Z-060529T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/WMZ-ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/SEZ-
241 PM MST SUN MAY 28 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING FOR STRONG WEST TO SOUTHWEST WINDS...LOW RELATIVE 
HUMIDITIES AND AN EXTREME FIRE DANGER...

A LOW PRESSURE SYSTEM MOVING THROUGH THE GREAT BASIN WILL
CONTINUE TO BRING STRONG AND GUSTY WINDS TO SOUTHEAST ARIZONA
TODAY. SUSTAINED WINDS OF 15 TO 25 MPH WITH GUSTS NEAR 40 MPH ARE
HAVE BEEN REPORTED AT SEVERAL STATIONS ALREADY TODAY AND ARE
EXPECTED TO CONTINUE THROUGH SUNSET TONIGHT. RELATIVE HUMIDITY
VALUES WILL REMAIN LOW WITH MOST STATIONS AT OR BELOW 15 PERCENT.
EXPECT LESS WIND TOMORROW AS THE SYSTEM MOVES OFF TO THE NORTHEAST.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE ALREADY OCCURRING...OR WILL LIKELY OCCUR. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE EXPIRATION OF THE RED FLAG WARNING THIS EVENING AND
THE CONTINUATION OF THE RED FLAG WARNING ON SUNDAY.

$$
000 
WWUS85 KTWC 290304
RFWTWC

RED FLAG WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
804 PM MST SUN MAY 28 2006

...THE RED FLAG WARNING THAT WAS IN EFFECT UNTIL 8 PM MST THIS
EVENING HAS EXPIRED...

AZZ146-148-290415-
/O.EXP.KTWC.FW.W.0012.000000T0000Z-060529T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/WMZ-ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/SEZ-
804 PM MST SUN MAY 28 2006

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

WINDS HAVE DIMINISHED BELOW THE CRITICAL SUSTAINED 20 FOOT/10 MINUTE
AVERAGE OF 20 MPH. THEREFORE...THE RED FLAG WARNING HAS BEEN ALLOWED
TO EXPIRE AT 8 PM MST THIS EVENING.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THE EXPIRATION OF THE RED FLAG WARNING THIS EVENING.


$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at May 27, 2:07 PM MST, 53 minutes earlier.

Area forecast discussion, May 27, 2:07 PM MST, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
207 PM MST SAT MAY 27 2006

.SYNOPSIS...A TROUGH OF LOW PRESSURE WILL MOVE ACROSS THE GREAT
BASIN THROUGH SUNDAY...RESULTING IN GUSTY WINDS AND SEVERAL DEGREES
OF COOLING. STILL DRY THROUGH AT LEAST THE MIDDLE OF NEXT WEEK...BUT
THERE WILL BE A SLIGHT POTENTIAL FOR SHOWERS OR THUNDERSTORMS LATE
NEXT WEEK AND INTO EARLY NEXT WEEKEND...MAINLY ALONG THE NEW MEXICO
BORDER.

&&

.DISCUSSION...WATER VAPOR IMAGERY SHOWS THE UPPER LOW MOVING ACROSS
THE GREAT BASIN WITH SOME LIGHTNING ACTIVITY ACROSS NORTHERN NEVADA.
CLOSER THE HOME...THE LOW HAS RESULTED IN A TIGHT GRADIENT ACROSS
ARIZONA WITH BREEZY TO WINDY CONDITIONS ACROSS THE AREA. WITH LOW RH
VALUES THIS PROMPTED THE RED FLAG WARNING THAT WAS INITIALLY ISSUED
ON FRIDAY. MORE DETAILS REGARDING FIRE WEATHER ISSUES BELOW IN THE
FIRE WEATHER SECTION.

MODELS PROG THE LOW TO MOVE EAST AND EVENTUALLY EJECT TO THE ENE
INTO THE NORTH CENTRAL PLAINS EARLY NEXT WEEK. AS A RESULT...WINDS
WILL SUBSIDE BEGINNING ON MONDAY AS THE GRADIENT LOOSENS AND A RIDGE
BEGINS TO BUILD IN FROM THE WEST THROUGH THE MIDDLE OF THE WEEK.
EXPECT DAYTIME HIGHS TO CLIMB TO SLIGHTLY ABOVE THE 100 DEG MARK BY
WEDNESDAY AND CONTINUE ABOVE 100 THROUGH SATURDAY.

THE GFS PROGS THE CENTER OF THE HIGH TO RESIDE OVER THE DESERT
SOUTHWEST WITH SOME MOISTURE BEING PULLED IN FROM THE EAST OR
NORTHEAST...BUT NOT QUITE MAKING IT INTO ARIZONA VERY FAR...PERHAPS
JUST ACROSS THE NEW MEXICO BORDER. THIS WOULD ONLY AFFECT THE EAST
CENTRAL MOUNTAINS WITH ONLY A SMALL POTENTIAL FOR PRECIPITATION.
THEREFORE I KEPT THE SINGLE DIGIT POPS IN THE GRIDS GOING FOR MOST
OF THE EASTERN ZONES...BUT I DID INCREASE POPS FOR MY PORTION OF
ZONE 19 (NORTHERN GREENLEE COUNTY) TO MESH BETTER WITH FLAGSTAFF AND
ALBUQUERQUE. THE INCREASE ONLY SHOWS 10 PERCENT CHANCE IN THE ZONES
FOR FRIDAY AND SATURDAY. SUBSEQUENT SHIFTS WILL KEEP AN EYE ON THIS
SITUATION.

&&

.FIRE WEATHER...VERY DRY...WARM AND BREEZY CONDITIONS ARE EXPECTED
THROUGHOUT THE HOLIDAY WEEKEND. WINDS TODAY HAVE ALREADY STARTED TO
PICK UP AT MOST STATIONS ACROSS SOUTHEAST ARIZONA. EXPECT SUSTAINED
WINDS OF 15 TO 30 MPH WITH GUSTS NEAR 40 MPH THROUGH SUNSET TONIGHT.
WINDS WILL DECREASE OVERNIGHT BEFORE PICKING BACK UP AGAIN TOMORROW
LATE MORNING AND THROUGH THE AFTERNOON. WINDS TOMORROW WILL BE
STRONGEST FOR EASTERN ZONES (INCLUDING FIRE WEATHER ZONES 146 AND
148)...WESTERN DESERTS WILL HAVE SOME GUSTY AFTERNOON WINDS...BUT
WILL BE WELL BELOW RED FLAG CRITERIA. RELATIVE HUMIDITY VALUES WILL
CONTINUE TO BE IN THE SINGLE DIGITS TO MID TEENS FOR ALL
LOCATIONS...WITH POOR TO MODERATE OVERNIGHT RECOVERIES. WITH THE
EXTREME FIRE DANGER AND THE ABOVE MENTIONED A RED FLAG WARNING
CONTINUES TODAY UNTIL 8 PM MST FOR ALL OF SOUTHEAST ARIZONA.
ADDITIONALLY...THE FIRE WEATHER WATCH IN EFFECT FOR TOMORROW WILL BE
UPGRADED TO A RED FLAG WARNING FROM 10 AM UNTIL 8 PM MST FOR FIRE
WEATHER ZONES 146 AND 148 (GREENLEE...GRAHAM...COCHISE...SANTA CRUZ
AND EASTERN PIMA COUNTIES). WINDS WILL DECREASE SIGNIFICANTLY ON
MONDAY AS THE LOW PRESSURE SYSTEM CURRENTLY MOVING THROUGH THE GREAT
BASIN MOVES EAST OF THE AREA. HIGH PRESSURE WILL REGAIN CONTROL...
BRINGING AN INCREASE IN AFTERNOON TEMPERATURES AND CONTINUED DRY
CONDITIONS THROUGH AT LEAST MID WEEK. SOME MOISTURE WILL BEGIN TO
SEEP INTO EASTERN ZONES ON THURSDAY OF THE NEW WEEK AND CONTINUE
THROUGH EARLY NEXT WEEKEND. THIS MOISTURE WILL BRING A SLIGHT CHANCE
OF HIGH BASED THUNDERSTORM DEVELOPMENT...MAINLY OVER EASTERN
MOUNTAINS...WITH A POTENTIAL FOR DRY LIGHTNING AS WELL. THIS
SITUATION WILL BE MONITORED CLOSELY OVER THE NEXT SEVERAL DAYS WITH
THE EXTREME FIRE CONDITIONS CONTINUING.

&&

.AVIATION...TAFS AND TWEBS ADEQUATELY COVER ALL SIGNIFICANT WEATHER
AT KTUS.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING UNTIL 8PM MST
TODAY FOR ALL OF SOUTHEAST ARIZONA INCLUDING FIRE WX ZONES 146...
147 AND 148.

RED FLAG WARNING ON SUNDAY FROM 10 AM MST TO 8 PM MST FOR EASTERN
PORTIONS OF SOUTHEAST ARIZONA WHICH INCLUDES FIRE WX ZONES 146 AND
148.

&&

PUBLIC DISCUSSION...MOLLERE
FIRE WEATHER/AVIATION...ELSLAGER

WEATHER.GOV/TUCSON
Hazardous weather outlook, May 27, 3:28 AM MST, 11 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
328 AM MST SAT MAY 27 2006

AZZ019-030-033>035-272200-
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
328 AM MST SAT MAY 27 2006

...RED FLAG WARNING IN EFFECT FOR GREENLEE...GRAHAM... COCHISE...SANTA
CRUZ...SOUTHEAST PINAL AND PIMA COUNTIES FROM 8 AM UNTIL 8 PM MST SATURDAY
DUE TO STRONG AND GUSTY SOUTHWEST WINDS...LOW RELATIVE HUMIDITIES
AND AN EXTREME FIRE DANGER...

...FIRE WEATHER WATCH IN EFFECT FOR GREENLEE...GRAHAM...COCHISE...SANTA
CRUZ AND EASTERN PIMA COUNTIES FROM SUNDAY MORNING THROUGH SUNDAY
EVENING DUE TO STRONG SOUTHWEST WINDS...LOW RELATIVE HUMIDITIES
AND AN EXTREME FIRE DANGER...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE GREAT BASIN OVER THE
WEEKEND. IT WILL REMAIN FAIRLY DRY THIS FAR SOUTH...BUT THE SYSTEM
WILL HAVE ENOUGH INFLUENCE TO GENERATE STRONG GUSTY WINDS ACROSS
SOUTHEAST ARIZONA. WITH THE INCREASE IN WINDS IN THE 20 TO 30 MPH
RANGE WITH HIGHER GUSTS...MINIMUM RH VALUES APPROACHING SINGLE
DIGITS AND AN EXTREME FIRE DANGER CLASS...A RED FLAG WARNING REMAINS
IN EFFECT. THE STRONG AND GUSTY WINDS WILL ALSO PRODUCE LOCALIZED
AREAS OF BLOWING DUST...WITH BRIEF LOWERED VISIBILITIES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY FOR WINDS
POTENTIALLY IN THE 20 TO 30 MPH RANGE WITH HIGHER GUSTS...MINIMUM
RH VALUES APPROACHING SINGLE DIGITS AND AN EXTREME FIRE DANGER
CLASS. THE STRONG AND GUSTY WINDS WILL ALSO PRODUCE LOCALIZED
AREAS OF BLOWING DUST...WITH BRIEF LOWERED VISIBILITIES. WINDS
WILL DIMINISH BEHIND THE SYSTEM ON MONDAY WITH HOT AND DRY
CONDITIONS UNDER A RIDGE BUILDING BACK IN DURING THE WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ029-031-032-272200-
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
328 AM MST SAT MAY 27 2006

...RED FLAG WARNING IN EFFECT FOR GREENLEE...GRAHAM... COCHISE...SANTA
CRUZ...SOUTHEAST PINAL AND PIMA COUNTIES FROM 8 AM UNTIL 8 PM MST SATURDAY
DUE TO STRONG AND GUSTY SOUTHWEST WINDS...LOW RELATIVE HUMIDITIES
AND AN EXTREME FIRE DANGER...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE GREAT BASIN OVER THE
WEEKEND. IT WILL REMAIN FAIRLY DRY THIS FAR SOUTH...BUT THE SYSTEM
WILL HAVE ENOUGH INFLUENCE TO GENERATE STRONG GUSTY WINDS ACROSS
SOUTHEAST ARIZONA. WITH THE INCREASE IN WINDS IN THE 20 TO 30 MPH
RANGE WITH HIGHER GUSTS...MINIMUM RH VALUES APPROACHING SINGLE
DIGITS AND AN EXTREME FIRE DANGER CLASS...A RED FLAG WARNING REMAINS
IN EFFECT. THE STRONG AND GUSTY WINDS WILL ALSO PRODUCE LOCALIZED
AREAS OF BLOWING DUST...WITH BRIEF LOWERED VISIBILITIES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

Red Flag Warnings in Arizona, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.